# SDR AALA201705299013

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 25,035 hours, 9,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN IS BROKEN. REMOVED AND REPLACED THE SIGN ASSY IAW MM 33-51-01.  OPS CHECKED OK.
